# SDR ASAA2022102540830

- Difficulty date: October 25, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 147A7500
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH TRANSITION AT FS727 THRU FS767 CORRODED. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO PIT R/H TRANSITION IAW B737-700 SRM 51-40-02-0G-0W-2" O-.040" R-0 L-2" D-.040".
